Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Another zero-free region for $ \zeta \sp{(k)}\,(s)$


Author: Robert Spira
Journal: Proc. Amer. Math. Soc. 26 (1970), 246-247
MSC: Primary 10.41
MathSciNet review: 0263754
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new zero-free region in the left half-plane is found for the $ k$th derivative of the Riemann zeta function.


References [Enhancements On Off] (What's this?)

  • [1] Robert Spira, Zero-free regions of 𝜁^{(𝑘)}(𝑠), J. London Math. Soc. 40 (1965), 677–682. MR 0181621 (31 #5849)
  • [2] Bruce Berndt, The number of zeros for $ {\zeta ^{(k)}}(s)$, J. London Math. Soc. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0263754-4
PII: S 0002-9939(1970)0263754-4
Keywords: Riemann zeta function
Article copyright: © Copyright 1970 American Mathematical Society